# SDR DALA2025031201928

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 54,515 hours, 26,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 1L DOOR NOT ARMING KNUCKLE KNOCKER NOT COMING OUT. CORRECTIVE ACTION: CLEANED TRIM AND SURROUNDING AREAS AROUND KNUCKLE KNOCKER. OPS CK NML. (6928882)
